Rash allergy or virus

Common Questions and Answers about Rash allergy or virus

allergies

Avatar n tn It sounds like an allergic response, so it would be wise to avoid the penicillins, and I would also ask for an allergy referral, because if she has a true allergy to an antibiotic, she should have a medic alert bracelet. If you are seeing swelling in the lips, it is possible that she could have an anaphylactic reaction in the future. It's probably taking some time for the strep to clear because her first doses of amox were not effective....
Avatar m tn I went to the doctor and he prescribed Viaderm KC ointment. The rash went away; then, about a week later the area where I had the rash and where I applied the ointment became itchy and started to blister with sores. The moment I noticed the sores I went straight to the doctor again and he took a swab to test for everything. He didn't quite understand it since I used condoms. I waited two weeks for the results.
202436 tn?1326474333 I was gonna guess Chicken Pox! Do you live out in the country or has she been out in a wooded area?? Are you familiar with red bugs? It could be that. I am NOT a doc, just a mom that lives in the country and has dealt with red bugs more than once.
Avatar f tn My baby has like a rash on her face, it started with little red bumps and now her whole cheeks are red with the same bumps, idk if its allergy or a rash, is that normal? Or what can i do for it to go away? I dont like seeing my baby like that :( any advice please?
Avatar f tn I recently had oral sex with my partner 2 months ago and right when I got home I didn't feel well. He had bronciotus so I thought I just might've gotten sick from him. I ended up getting tested 6 days later everything came out negative and my partner got tested as he normally does and he said it came out clean. I didn't notice anything unusual about him or his penis. I went to 4 different doctors they all said I have allergy related symptoms but nothing is helping me.
Avatar n tn There are a rash of rashes going round ,pardon the pun,some think its a virus going around the other possibility is allergy, maybe take him to the doctor to find out if it is a virus.
Avatar m tn The size of rash, type of rash, color of rash and associated symptoms all are necessary to be known before diagnosing any condition. Contact dermatitis, Psoriasis, heat rash, chicken pox all can cause rashes in these areas of the body. Other possibilities are candidiasis, fungal infections, parasitic infestations like scabies etc. In herpes there is a cluster of vesicles on a red base. In moist areas like the vagina it may cause ulcerations. Consult a dermatologist for a better evaluation.
671392 tn?1308771026 If you do not have a history of allergy, this could be an infection caused by a virus or bacteria. In particular, Rubella or German measles is an infection that primarily affects the skin and lymph nodes. It is caused by the rubella virus, which is usually transmitted by droplets from the nose or throat that others breathe in. Rubella infection may begin with 1 or 2 days of mild fever and swollen, tender lymph nodes, usually in the back of the neck or behind the ears.
Avatar f tn If you took the medication for a few days 2 weeks ago and then stopped, my guess is that the rash is unrelated and could be viral or a different allergy. Usually allergic reactions will occur during the first 2 - 3 days of taking a medication. There are exceptions, but that the general time frame. I hope that helps some. Feel better. If the rash is itchy, there is a diabetic form of benadryl that you can take.
Avatar f tn It could be an allergy or a virus. It's best to get it checked out.
Avatar m tn The 2 main concerns with hep b are liver damage caused by immune system creating fibrosis then cirrhosis then hcc or the hep b virus mutates into HCC. If we keep virus under control and the immune system can not attack it, we only have to worry about the hep b virus mutating or causing hcc. I know you are nervous just like the rest of us and want to think hep B is causing many problems but it really is unrelated.
Avatar n tn That morning i went to my doctor who told me that it was either a virus coming in, a virus leaving or an allergic reaction. i was given a rash lubricant, allergy medicine, and viral antibiotics. the rash was gone within 2 days. i had no fever and no swollen lymph nodes. i felt better in 2 days, and there was no followup was done. Fast forward to the summer. i have had a 2 groupings of pimples on my face for the past 3 months.
4413671 tn?1354204833 Could be staph, or thrush, or yeast, or just irritation. What does his mother say about his constant runny nose?
Avatar n tn They disappear when i am sleeping and when I take allergy meds they fade away a little bit. If I go to the beach or take a hot shower they tend to get very red and the numbers multiply. It seems to be affected by the heat. They do not itch nor bother me besides the discoloration of the skin. I feel it has something to do with my allergies, but everything I take( Benadryl, Zyrtec, even some allergy cremes) only seem to stop it until they wear off.
Avatar f tn t say a cold virus would cause this, and one would expect a fever with a virus causing his symptoms....what does his bloodwork say?? Any infections anywhere?? I would say your next step should be an pediatric allergy specialist. Start keeping a food diary and any symptoms, as well as ANYTHING you can think of in terms of his health.
Avatar n tn The rash could be due to contact dermatitis, that is exposure to an irritant like a chemical or metal or anything you are allergic to, it can cause rash. It could also be due to scabies, impetigo or sometimes due to chickenpox. But to exactly pinpoint the pathology you will need to consult your primary care physician who will examine you and may ask for blood tests. If the need arises he may refer you to a dermatologist. Hope this helped and do keep us posted.